# SDR AALA202308248104

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 56,089 hours, 25,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 007427
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 56,088 hours, 25,694 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST EMERGENCY POWER SUPPLY UNIT 13WL AFT LEFT FAILED. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38-400-001-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
